Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 67, NWS North Platte, NE

June 1, 2010Frontier County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2010, 10:09 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 10:09 PM CDT (03:09 UTC)
Expired
Jun 1, 2010, 11:00 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:55 PM CDTHAIL 1.756 Ene Palisade, NEHAIL RANGED FROM NICKEL TO GOLFBALL SIZED HAIL. FROM NERAIN NETWORK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS53 KLBF 020309
SVRLBF
NEC063-085-020400-
/O.NEW.KLBF.SV.W.0067.100602T0309Z-100602T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 14 MILES
  SOUTHEAST OF HAYES CENTER...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RED WILLOW RESERVOIR STATE RECREATION AREA AND HIGHWAY 83 MILE
  MARKER 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4034 10100 4048 10100 4055 10060 4034 10064
TIME...MOT...LOC 0309Z 238DEG 11KT 4037 10083
WIND...HAIL 60MPH 1.00IN

$$

MASEK
3 follow-up statements
254 
WWUS53 KLBF 020320
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT TUE JUN 1 2010

NEC063-085-020400-
/O.CON.KLBF.SV.W.0067.000000T0000Z-100602T0400Z/
HAYES NE-FRONTIER NE-
1020 PM CDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FRONTIER AND SOUTHEASTERN HAYES COUNTIES UNTIL 1100 PM CDT...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES WEST OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 15
MILES SOUTHEAST OF HAYES CENTER...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RED WILLOW RESERVOIR STATE RECREATION AREA AND HIGHWAY 83 MILE
  MARKER 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4034 10100 4048 10100 4055 10060 4034 10064
TIME...MOT...LOC 0320Z 234DEG 11KT 4038 10078
WIND...HAIL 60MPH 1.50IN

$$

MASEK
158 
WWUS53 KLBF 020333
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT TUE JUN 1 2010

NEC063-085-020400-
/O.CON.KLBF.SV.W.0067.000000T0000Z-100602T0400Z/
HAYES NE-FRONTIER NE-
1033 PM CDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FRONTIER AND SOUTHEASTERN HAYES COUNTIES UNTIL 1100 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9
MILES NORTH OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 14
MILES SOUTHWEST OF CURTIS...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN FRONTIER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4034 10100 4048 10100 4055 10060 4034 10064
TIME...MOT...LOC 0333Z 221DEG 20KT 4051 10069
WIND...HAIL 60MPH 1.50IN

$$

MASEK
118 
WWUS53 KLBF 020401
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 PM CDT TUE JUN 1 2010

NEC063-085-020411-
/O.EXP.KLBF.SV.W.0067.000000T0000Z-100602T0400Z/
HAYES NE-FRONTIER NE-
1101 PM CDT TUE JUN 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRONTIER AND
SOUTHEASTERN HAYES COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4034 10100 4048 10100 4055 10060 4034 10064
TIME...MOT...LOC 0333Z 221DEG 20KT 4051 10069

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:10 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, Jun 1, 3:10 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT TUE JUN 1 2010

.SYNOPSIS...
    THE 19Z SURFACE ANALYSIS SHOWED A LOW PRESSURE CENTER LOCATED
ALONG THE COLORADO-KANSAS BORDER SOUTH OF GOODLAND. A WARM FRONT
EXTENDED FROM THE LOW CENTER NORTHEASTWARD ACROSS NORTHWEST KANSAS
AND THROUGH SOUTHEAST NEBRASKA. THERE WAS ANOTHER BOUNDARY ACROSS
WESTERN NEBRASKA. THE GOES DERIVED PRODUCT IMAGERY SHOWED A
PRECIPITABLE WATER PLUME OF 25-30MM ACROSS ALL BUT THE WESTERN THIRD
OF NEBRASKA AND LIFTED INDICES OF -5C TO -10C...THOUGH THE MOST
NEGATIVE VALUES WERE NEAR CLOUDS AND PROBABLY CONTAMINATED BY THAT.
THE REGIONAL RADAR MOSAIC HAD A LINE OF STRONG THUNDERSTORMS ACROSS
NORTH CENTRAL NEBRASKA AND ACROSS THE EAST.
&&

.DISCUSSION...
    THE FORECAST CHALLENGE CONTINUES TO BE THE ACTIVE PATTERN AND
THE TIMING...LOCATION AND EXTENT OF RESULTING CONVECTION. FOR
TONIGHT...IT IS THE SEVERE THUNDERSTORM AND TORNADO THREAT.

.SHORT RANGE...TONIGHT THROUGH WEDNESDAY NIGHT.
    AS SECONDARY BOUNDARY PUSHES THROUGH NEBRASKA...THE EXTREMELY
UNSTABLE AIR CAN BE EXPECTED TO GO WITH IT. THIS WILL REDUCE THE
THREAT OF SEVERE WEATHER FROM THE NORTH THROUGHOUT THE EVENING...
THOUGH THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY WEDNESDAY. IN THE
MEANTIME...SURFACE BASED CONVECTIVE ENERGY EXCEEDING 4000J/KG OVER
THE SOUTHERN HALF OF NEBRASKA...0-6KM BULK SHEAR AND LOW LEVEL WIND
PROFILES FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL AND
POSSIBLE TORNADOES THIS EVENING ANYWAY.

.MEDIUM RANGE AND EXTENDED...THURSDAY THROUGH TUESDAY.
    THE RIDGE BUILDING IN THE DESERT SOUTHWEST WILL KEEP THE
NORTHERN PLAINS UNDER NORTHWEST FLOW ALOFT AS A SURFACE BOUNDARY
CONTINUES ON THE CENTRAL AND SOUTHERN PLAINS. WITH THAT PATTERN...IT
IS PRUDENT TO KEEP A MENTION OF THUNDERSTORMS JUST ABOUT EACH
DAY.
&&

.AVIATION...
    SCATTERED TSTMS EXPECTED THROUGH ABOUT 03Z ACROSS WESTERN AND
CENTRAL NEB. LOCAL IFR POSSIBLE INVOF OF TSTMS...OTHERWISE MOSTLY
VFR CONDITIONS EXPECTED. SFC WINDS WILL BE VRB AT 5 TO 10 KTS...AND
THEN BECOME NORTH AT 10 KTS BY 03Z WEDNESDAY AS A COLD FRONT MAKES
IT/S WAY ACROSS THE AREA.
&&

.LBF
WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT RANGE THROUGH EXTENDED...SPRINGER
AVIATION...TAYLOR
Hazardous weather outlook, Jun 1, 8:22 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT TUE JUN 1 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-030130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
822 PM CDT TUE JUN 1 2010 /722 PM MDT TUE JUN 1 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY
TONIGHT...MAINLY BEFORE MIDNIGHT...ACROSS SOUTHWESTERN NEBRASKA.
A FRONT CROSSING NEBRASKA WILL BE THE FOCUS FOR ISOLATED
THUNDERSTORMS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS. THE AREA OF GREATEST CONCERN IS ALONG AND SOUTH OF
HIGHWAY 2.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FAST WEST TO EAST UPPER FLOW WILL CONTINUE OVER WESTERN AND
NORTH CENTRAL NEBRASKA THROUGH THE WEEK WITH THE CHANCE FOR
THUNDERSTORMS...POSSIBLY SEVERE...NEARLY EVERY DAY. AT THIS TIME
NO WIDESPREAD SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS SOUTHWEST
NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 1, 7:55 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             6 S CHAPPELL            41.01N 102.47W
06/01/2010  E1.50 INCH       DEUEL              NE   PUBLIC

&&

MASEK
Local storm report, Jun 1, 7:58 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             6 SE CHAPPELL           41.03N 102.39W
06/01/2010  E1.00 INCH       DEUEL              NE   PUBLIC

&&

MASEK
Local storm report, Jun 1, 8:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             NENZEL                  42.93N 101.10W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0845 AM     HAIL             3 SW NENZEL             42.90N 101.14W
06/01/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            THE PUBLIC REPORTED ONE INCH HAIL SOUTH OF NENEL AROUND
            830 AM CDT.

0909 AM     HAIL             5 W VALENTINE           42.87N 100.65W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0922 AM     HAIL             5 N VALENTINE           42.95N 100.55W
06/01/2010  E0.75 INCH       CHERRY             NE   PUBLIC

0937 AM     HAIL             11 NE VALENTINE         42.99N 100.40W
06/01/2010  M0.75 INCH       CHERRY             NE   PUBLIC

            THE PUBLIC REPORTED PENNY SIZE HAIL 11 MILES NORTH EAST
            OF VALENTINE AT 1137 AM CDT.

1025 AM     HAIL             BURTON                  42.91N 99.59W
06/01/2010  M0.75 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED HAIL UP TO THE SIZE OF PENNIES WITH
            VERY HEAVY RAIN.

1026 AM     HAIL             10 E SPRINGVIEW         42.83N 99.55W
06/01/2010  M0.50 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED DIME SIZED HAIL WITH VERY HEAVY RAIN.

1035 AM     HAIL             11 S MILLS              42.78N 99.40W
06/01/2010  M1.00 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED HAIL UP TO THE SIZE OF QUARTERS WITH
            THE MAJORITY OF THE STONES THE SIZE OF NICKELS.

1225 PM     HAIL             39 SSE VALENTINE        42.35N 100.26W
06/01/2010  E1.75 INCH       CHERRY             NE   PUBLIC

            GOLFBALL SIZE HAIL REPORTED.

1248 PM     HAIL             8 SSW BASSETT           42.48N 99.60W
06/01/2010  E1.25 INCH       ROCK               NE   PUBLIC

0337 PM     HAIL             5 S BROWNLEE            42.22N 100.62W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0528 PM     HAIL             8 W ARTHUR              41.57N 101.85W
06/01/2010  E1.00 INCH       ARTHUR             NE   PUBLIC

0538 PM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
06/01/2010  M62.00 MPH       LINCOLN            NE   ASOS

            WIND GUST CAUSED BY THUNDERSTORM OUTFLOW FROM
            THUNDERSTORMS NORTH OF THE AREA.

0539 PM     HAIL             4 SE ARTHUR             41.53N 101.64W
06/01/2010  E1.75 INCH       ARTHUR             NE   PUBLIC

0610 PM     HAIL             11 W MERNA              41.48N 99.97W
06/01/2010  E1.00 INCH       CUSTER             NE   PUBLIC

0634 PM     HAIL             6 SW TRYON              41.50N 101.03W
06/01/2010  E1.00 INCH       MCPHERSON          NE   PUBLIC

0647 PM     HAIL             2 WNW RINGGOLD          41.52N 100.81W
06/01/2010  E1.00 INCH       MCPHERSON          NE   PUBLIC

0700 PM     HAIL             5 W STAPLETON           41.48N 100.61W
06/01/2010  E1.00 INCH       LOGAN              NE   CO-OP OBSERVER

0740 PM     HAIL             6 S CHAPPELL            41.01N 102.47W
06/01/2010  E1.50 INCH       DEUEL              NE   PUBLIC

0753 PM     HAIL             6 SE CHAPPELL           41.03N 102.39W
06/01/2010  E1.00 INCH       DEUEL              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 1, 8:25 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             NENZEL                  42.93N 101.10W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0845 AM     HAIL             3 SW NENZEL             42.90N 101.14W
06/01/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            THE PUBLIC REPORTED ONE INCH HAIL SOUTH OF NENEL AROUND
            830 AM CDT.

0909 AM     HAIL             5 W VALENTINE           42.87N 100.65W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0922 AM     HAIL             5 N VALENTINE           42.95N 100.55W
06/01/2010  E0.75 INCH       CHERRY             NE   PUBLIC

0937 AM     HAIL             11 NE VALENTINE         42.99N 100.40W
06/01/2010  M0.75 INCH       CHERRY             NE   PUBLIC

            THE PUBLIC REPORTED PENNY SIZE HAIL 11 MILES NORTH EAST
            OF VALENTINE AT 1137 AM CDT.

1025 AM     HAIL             BURTON                  42.91N 99.59W
06/01/2010  M0.75 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED HAIL UP TO THE SIZE OF PENNIES WITH
            VERY HEAVY RAIN.

1026 AM     HAIL             10 E SPRINGVIEW         42.83N 99.55W
06/01/2010  M0.50 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED DIME SIZED HAIL WITH VERY HEAVY RAIN.

1035 AM     HAIL             11 S MILLS              42.78N 99.40W
06/01/2010  M1.00 INCH       KEYA PAHA          NE   PUBLIC

            THE PUBLIC REPORTED HAIL UP TO THE SIZE OF QUARTERS WITH
            THE MAJORITY OF THE STONES THE SIZE OF NICKELS.

1225 PM     HAIL             39 SSE VALENTINE        42.35N 100.26W
06/01/2010  E1.75 INCH       CHERRY             NE   PUBLIC

            GOLFBALL SIZE HAIL REPORTED.

1248 PM     HAIL             8 SSW BASSETT           42.48N 99.60W
06/01/2010  E1.25 INCH       ROCK               NE   PUBLIC

0337 PM     HAIL             5 S BROWNLEE            42.22N 100.62W
06/01/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0528 PM     HAIL             8 W ARTHUR              41.57N 101.85W
06/01/2010  E1.00 INCH       ARTHUR             NE   PUBLIC

0538 PM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
06/01/2010  M62.00 MPH       LINCOLN            NE   ASOS

            WIND GUST CAUSED BY THUNDERSTORM OUTFLOW FROM
            THUNDERSTORMS NORTH OF THE AREA.

0539 PM     HAIL             4 SE ARTHUR             41.53N 101.64W
06/01/2010  E1.75 INCH       ARTHUR             NE   PUBLIC

0610 PM     HAIL             11 W MERNA              41.48N 99.97W
06/01/2010  E1.00 INCH       CUSTER             NE   PUBLIC

0634 PM     HAIL             6 SW TRYON              41.50N 101.03W
06/01/2010  E1.00 INCH       MCPHERSON          NE   PUBLIC

0647 PM     HAIL             2 WNW RINGGOLD          41.52N 100.81W
06/01/2010  E1.00 INCH       MCPHERSON          NE   PUBLIC

0700 PM     HAIL             5 W STAPLETON           41.48N 100.61W
06/01/2010  E1.00 INCH       LOGAN              NE   CO-OP OBSERVER

0740 PM     HAIL             6 S CHAPPELL            41.01N 102.47W
06/01/2010  E1.50 INCH       DEUEL              NE   PUBLIC

0753 PM     HAIL             6 SE CHAPPELL           41.03N 102.39W
06/01/2010  E1.00 INCH       DEUEL              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 1, 8:36 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             15 W GRANT              40.84N 102.01W
06/01/2010  E1.75 INCH       PERKINS            NE   PUBLIC

&&

JSWEET
Special weather statement, Jun 1, 9:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT TUE JUN 1 2010

NEZ070-071-020330-
FRONTIER NE-HAYES NE-
949 PM CDT TUE JUN 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN HAYES
COUNTIES UNTIL 1030 PM CDT...

AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 11 MILES
WEST OF RED WILLOW RESERVOIR STATE RECREATION AREA TO MEDICINE CREEK
RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CURTIS...
  MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
  STOCKVILLE...
  MAYWOOD...
  EUSTIS...
  HIGHWAY 83 MILE MARKER 30...
  HIGHWAY 18 MILE MARKER 30...
  HIGHWAY 18 MILE MARKER 20...
  HIGHWAY 83 MILE MARKER 40...

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:20 PM CDTSevere Thunderstorm WarningLBFDeuel25 min
Jun 1, 7:45 PM CDTSevere Thunderstorm WarningLBFDeuel45 min
Jun 1, 8:21 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins39 min
Jun 1, 10:06 PM CDTSevere Thunderstorm WarningLBFFrontier54 min
Jun 1, 10:44 PM CDTSevere Thunderstorm WarningLBFFrontier33 min
Jun 1, 11:00 PM CDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 1, 11:13 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes47 min
Jun 1, 11:46 PM CDTSevere Thunderstorm WarningLBFFrontier44 min
Jun 2, 2:11 PM CDTSevere Thunderstorm WarningLBFGarden, Keith49 min
Jun 2, 3:01 PM CDTSevere Thunderstorm WarningLBFKeith29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.